MAUDE Adverse Event Report: OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pericardial Effusion (3271); Pericarditis (4448)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a complaint notification was provided.There was no device performance issue reported, so no investigation is required.The customer reported the patient experienced pericardial effusion and pericarditis; no patient injury because of the event, and case was completed successfully.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The arrive was not in use when event occurred; no alleged product issue was reported.The event occurred post-operatively to a cryo ablation procedure; the doctor informed the representative about pericarditis after the case.The patient experienced cardiac symptoms and complications, including pericardial effusion and pericarditis.Patient was not under general anesthesia, no patient injury because of the event, and case was completed successfully.It was reported the event led to an extended hospitalization, however, when asked if a medical or surgical intervention was needed to prevent permanent impairment of a function, it was reported it would not be made available (legal/confidential reason).The arrive will not be returned as it was discarded.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ron greco
4875 palm harbor blvd.
palm harbor, FL 34683
MDR Report Key22195197
Report Number1035166-2025-00031
Device Sequence Number9739640
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number990061-070
Device Catalogue Number990061-070
Device Lot NumberDP-21042
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown